# SDR P5CA0300914

- Difficulty date: August 16, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N923FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22769
- Aircraft time: 75,595 hours, 18,614 cycles
- Engine: Pwa JT9D7Q
- Engine time: 56,276 hours, 13,844 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 76602
- Part serial: 1122765
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PRIOR TO DESCENT APPLIED FUEL HEAT TO NR 3 ENG, FUEL HEAT DID COME DOWN AND PEGGED HOT ENG STALL ON DESCENT.  PERFORMED A PRECAUTIONARY ENG SHUT DOWN AT 1600 FT ACCORDING TO PROCEDURE.
